Description

Pain Reliever, Tablets, None Flavor, Acetaminophen 250 mg, Aspirin 250 mg, Caffeine 65 mg, White ColorPacket, 50 x 2Pain Relief/Fever Reducer, Provides Relief From Minor Aches and Pains Due to Headache, Toothache, Backache, Menstrual Cramps, Common...

TOP QUESTIONS

No one has asked a question yet! Be the first!
+ Ask a question